# SDR UPS97222111

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON REMOVAL OF SKIN PANEL FRAME ATTACH ANGLE BS 328 BETWEEN S18L AND S19L FOUND CRACKED.  *S/D*  CRACK STOP TRIMMED, HFEC CONFIRMED PER NDT PT6 51-00-00 FIG 4.  REPAIR CARRIED OUT IAW SRS EO 97-01-002 (UPS MINOR REPAIR AUTHORISATION FILE NO 727-53-1860).
